On an iterative domain decomposition method for solving problems of mathematical physics. II
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 266-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a17,
author = {V. N. Abrashin and A. A. Egorov},
title = {On an iterative domain decomposition method for solving problems of mathematical {physics.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {266--271},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a17/}
}
TY - JOUR AU - V. N. Abrashin AU - A. A. Egorov TI - On an iterative domain decomposition method for solving problems of mathematical physics. II JO - Differencialʹnye uravneniâ PY - 1998 SP - 266 EP - 271 VL - 34 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_2_a17/ LA - ru ID - DE_1998_34_2_a17 ER -
V. N. Abrashin; A. A. Egorov. On an iterative domain decomposition method for solving problems of mathematical physics. II. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 266-271. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a17/